# SDR AALA202112276114

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 26,230 hours, 5,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT OPERATIONAL TEST FAILED AS PER PS CHECK STEP 27, MESSAGE: BATTERY/EMERGENCY POWER SUPPLY UNIT (14WL) MID RIGHT. REMOVED AND REPLACED 14WL ON MID GALLEY RIGHT HAND SIDE BATTERY PACK ON EMERGENCY POWER SUPPLY UNIT AS PER AMM 33-51-38.
